# SDR NWAA092853245

- Difficulty date: August 9, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 51,264 hours, 22,773 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 31702
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 48,429 hours, 21,571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF FLIGHT CREW HEARD A LOUD BANG.  SHORTLY THEREAFTER ENGINE NR 1 EGT BEGAN TO CLIMB OUT OF LIMITS.  FLIGHT CREW SHUTDOWN ENGINE NR 1 AND RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND METAL IN THE TAIL PIPE.  EVIDENCE OF BIRD STRIKE IN INLET CONE AREA.  ENGINE NR 1 WILL BE REPLACED.
